# SDR GLBA2001066

- Difficulty date: March 26, 2001
- Submitted: March 31, 2001
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 12,809 hours, 14,299 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT WITH GEAR SELECTED UP.  INSPECTED FOUND LEFT UPLOCK PROX SENSOR TARGET OUT OF ADJUSTMENT.  OPS CHECKED GEAR SYSTEM GOOD.  RETURNED TO SERVICE.
